# SDR GTIA010119

- Difficulty date: April 18, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 506 - DTW - AT ROW 9 EMERGENCY FLOOR TRACK LIGHTS HAS EXPOSED WIRES FAA WRITE-UP.  RE-INSTALLED FLOOR TRACK LIGHTS IAW MM 33-50-00.  OPS CHECK GOOD.  (M)
